MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1260
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of an incorrect average rate was confirmed.Based on the information provided, the maximum duration of a high ventricular rate episode is limited to 18 hours, 12 minutes, and 16 seconds.The patient had three episodes exceeding 18 hours, resulting in an incorrect average rate calculation as the counter does not have a cap limit.
 
Event or Problem Description
It was reported that high ventricular rate episodes were observed to be 448 bpm and 640 bpm, but there were no events of episodes above 290 bpm observed on the histogram.A review confirmed there were no ventricular intervals as fast as the device was reporting.A discrepancy in the average rates of the episodes was suspected.There were no patient consequences.

Brand Name
ASSURITY PLUS
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16475536
Report Number2017865-2023-11626
Device Sequence Number7447691
Product Code NVZ
UDI-Device Identifier05414734507080
UDI-Public05414734507080
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberPM1260
Device Catalogue NumberPM1260
Device Lot Number4666374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown